# SDR SWAA2012121310579

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,449 hours, 20,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 001264
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 LEADING EDGE SLAT SKIN IS CRACKED 0.6 INCH OUT OF OUTBOARD AFT FASTENER HOLE AT ACTUATOR ATTACH FITTING.  REMOVED AND REPLACED NR 3 SLAT PER M/M. TAG NO: 536093 P/N ON: 114A5030-3 S/N ON: 000116 P/N OFF: S/N OFF: 001264
